# SDR C2XA11RI063

- Difficulty date: May 6, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 20,963 hours, 11,252 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 3082 - EWR - FLIGHT CREW REPORTED E1 FIRE DET FAIL MESSAGE RECEIVED TWICE ON CLIMBOUT IN ECLB SETTING.  ALL ENGINES PARAMETERS REMAINED NORMAL.  MESSAGE CLEARED AFTER 10 MIN AND NEVER CAME BACK.  EWR MX CLEANED CONNECTOR P0914 AND PERFORMED FIRE DETECTION TEST SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
